# SDR AALA202411011694

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 64,836 hours, 27,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR RIGHT HAND FORWARD OVERWING EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED M01676 EMERGENCY LIGHTING POWER SUPPLY, PERFORMED SATISFACTORY EMERGENCY LIGHTS OPERATIONAL TEST ON RIGHT HAND FORWARD OVERWING LIGHT ASSEMBLY. PER B737-NG AMM 33-51-00.
